# SDR HALA2018081400370

- Difficulty date: August 10, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 36,150 hours, 5,882 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU LOW OIL LEVEL ON STARTING.  SERVICED THE APU OIL SYSTEM TO FULL. INSPECTED FOR LEAKS AND GENERAL SECURITY OF APU COMPARTMENT. NO DEFECTS NOTED. OK FOR SERVICE.
